# SDR USAABB00015

- Difficulty date: February 4, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2900 · Hydraulic Power System
- Part: Control Panel
- Part number: 233T323414
- Condition: Failed
- Location: Hyd System
- Part time: 39,823 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGW - FLT 127 - AFTER TAKEOFF FROM LGW, CREW NOTED A LOW HYDRAULIC PRESSURE INDICATION ON THE C SYSTEM AND REPORTED THAT THE GEAR WAS SLOW TO RETRACT.  FLIGHT RETURNED TO LGW, AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE HYDRAULIC CONTROL PANEL.  (M)
